BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ACD SOLUTION A BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
364606 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3: date of event is unknown.The date received by manufacturer has been used for this field.Investigation summary: bd did not receive samples or photos for investigation.Therefore, 100 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to draw volume as all samples met specifications.Additionally, 10 retention samples were functionally tested for draw volume and all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported while using bd vacutainer® acd solution a blood collection tubes, an unspecified number of tubes underfilled.No adverse impact was reported regarding the patient or user.